zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy metrics and statistical metric spaces. (English) Zbl 0319.54002

MSC:
54E35Metric spaces, metrizability
54A05Topological spaces and generalizations
WorldCat.org
Full Text: EuDML
References:
[1] H. W. Gottinger: Toward a Fuzzy Reasoning in the Behavioral Sciences. Ekonomicko-matematický obzor 9 (1973), 4, 404-422. · Zbl 0278.94001
[2] B. Schweizer A. Sklar: Statistical Metric Spaces. Pacific Journal of Mathematics 10 (1960), 313-334. · Zbl 0091.29801 · doi:10.2140/pjm.1960.10.313
[3] E. Nishiura: Constructive Methods in Probabilistic Metric Spaces. Fundamenta Mathematicae 67 (1970), 115-124. · Zbl 0201.18601 · eudml:214171
[4] B. Schweizer: On the Uniform Continuity of the Probabilistic Distance. Zeitschrift für Wahrscheinlichkeitstheorie 5 (1966), 357-360. · Zbl 0139.36001 · doi:10.1007/BF00535365
[5] C. L. Chang: Fuzzy Topological Spaces. Journal of Mathematical Analysis and Applications 24 (1968), 1, 182-190. · Zbl 0167.51001 · doi:10.1016/0022-247X(68)90057-7
[6] J. Michálek: Fuzzy Topologies. Kybernetika 11 (1975), 5, 345-354. · Zbl 0319.54003 · eudml:28708